MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS RUBELLA IGM; RUBELLA VIRUS IMMUNOGLOBULIN M (IGM) ANTIBODY IVD, KIT, CHEMILUMINESCENT IMMUNOA

ROCHE DIAGNOSTICS ELECSYS RUBELLA IGM; RUBELLA VIRUS IMMUNOGLOBULIN M (IGM) ANTIBODY IVD, KIT, CHEMILUMINESCENT IMMUNOA
Catalog Number 07027796190
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One patient sample was received for investigation.The investigation confirmed the customer's rubella igm result.The investigation reviewed the qc data provided and the results were within specifications.The investigation determined the event was due to a sample-specific discrepancy.Product labeling states "for diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings." the investigation did not identify a product problem.
 
Additional Manufacturer Narrative
The serial number of the cobas e 801 module is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable rubella igm elecsys results from two samples from the same patient tested on the cobas e 801 module.The reporter was validating the assay and used the patient sample as an internal qc.The patient sample was sent to another laboratory that uses enzyme-linked fluorescence assay (elfa) and chemiluminescence immunoassay (clia) laboratory methods.Sample 1 on (b)(6) 2024: the initial result from the module was 0.746 cut-off index coi (non-reactive).On (b)(6) 2024: the repeat result from the elfa laboratory method was 3.39 index (reactive).The repeat result from the clia laboratory method was 8.04 index (reactive).Sample 2 on (b)(6) 2024: the initial result from the module was 0.740 coi (non-reactive).The repeat result from the elfa laboratory method was 3.60 index (reactive).The repeat result from the clia laboratory method was 8.12 index (reactive).

Brand Name
ELECSYS RUBELLA IGM
Common Device Name
RUBELLA VIRUS IMMUNOGLOBULIN M (IGM) ANTIBODY IVD, KIT, CHEMILUMINESCENT IMMUNOA
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20332493
Report Number1823260-2024-02814
Device Sequence Number7836167
Product Code LFX
UDI-Device Identifier04015630940257
UDI-Public04015630940257
Combination Product (Y/N)Y
Initial Reporter CountryBR
PMA/510(K) Number
K092322
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Catalogue Number07027796190
Device Lot Number765023
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/03/2024
Supplement Date Received by Manufacturer11/27/2024
Initial Report FDA Received Date09/30/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age38 YR
Patient SexFemale